# SDR 4DPA2022081000001

- Difficulty date: August 10, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N26545
- Make and model: Emb EMB-145LR
- Aircraft serial: 145558
- Aircraft time: 42,346 hours, 32,994 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Leaking
- Location: Bleed System
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE CREW REPORTED BLEED 2 LEAK /STAB A/I LEAK AND RETURNED TO GTF THIS WAS REPOSITION LEG TO DAL BUT CHOSE TO HAVE MX STATION FIX THE ISSUE PRIOR TO TAKING TO HOME STATION. CORR ACTION MX REMOVED AND REPLACED RH BLEED DUCT INFRONT OF RH PACK VALVE LEAK CHECK GOOD NDN.
